Basic Care Allergy Relief Loratidine Tablets 10 mg, 300 Count

Buy Now From Amazon

Product Review

Basic Care Allergy Relief Loratidine Tablets 10 mg, 300 Count

  • ACTIVE INGREDIENT: The active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin
  • 24 HOUR RELIEF: One dose of Amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength
  • ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
  • Product may be manufactured in India or USA

Similar Products

Basic Care All Day Allergy Cetirizine Hcl Tablets, 10 mg, 300 CountBasic Care Allergy Relief Diphenhydramine Hcl Tablets, 400CountBasic Care Allergy Relief Nasal Spray, Fluticasone Propionate (Glucocorticoid) 50 mcg Per Spray, 120 Metered Sprays 0.54 FL OZValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg CapletsBasic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 CountBasic Care Allergy Relief Nasal Spray, Fluticasone Propionate (Glucocorticoid) 50 mcg Per Spray, 3 Bottles - 120 Metered Sprays 0.54 FL OZ EachBasic Care Extra Strength Acetaminophen Caplets, 500 CountHealthA2Z Mucus Relief DM, 200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM Cough,Immediate ReleaseValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)Basic Care Esomeprazole Magnesium Delayed-Release Capsules, 20 mg, 42 Count